# SDR DALA2021060103000

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 14,746 hours, 1,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3505 LOUD NOISE ABOVE L-1 DOOR. WENT AWAY AT 6 PSI "DELTA P" AND STARTED AGAIN AT ABOUT 7.3 PSI. DECIBEL READING OF 95.2 ENTIRE FLIGHT. CORRECTIVE ACTION: REPLACED AERODYNAMIC SEAL. (7788017)
